# SDR 95FDEA00230

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Double Hole
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 970 STR 27R WL 157 THERE IS A DOUBLE HOLE IN THE FRAME.  REPAIRED FRAME AT BS 970 STR 27R WL 157 PER FEDEX 51-40-3.
